Volume 25, Issue 4
Noncommutative Multi-Solitons in a Modified Chiral Model in 2+1 Dimensions

Xiujuan Zhu

Commun. Math. Res., 25 (2009), pp. 349-360.

Published online: 2021-07

Preview Purchase PDF 0 2262
Export citation
  • Abstract

Multi-soliton configurations of a Moyal-type noncommutative deformed modified 2+1 chiral model have been constructed by dressing method several years ago. These configurations have no-scattering property. By making a second-order pole in the dressing ansatz, two-soliton configurations with genuine soliton-soliton interaction were constructed after that. We go on in this paper to construct a large family of multi-soliton configurations with scattering property by using the noncommutative extension of Bäcklund transformations defined by Dai and Terng in a recent paper.

  • Keywords

noncommutative, star product, Moyal-Weyl map, Bäcklund transformation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-349, author = {Zhu , Xiujuan}, title = {Noncommutative Multi-Solitons in a Modified Chiral Model in 2+1 Dimensions}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {349--360}, abstract = {

Multi-soliton configurations of a Moyal-type noncommutative deformed modified 2+1 chiral model have been constructed by dressing method several years ago. These configurations have no-scattering property. By making a second-order pole in the dressing ansatz, two-soliton configurations with genuine soliton-soliton interaction were constructed after that. We go on in this paper to construct a large family of multi-soliton configurations with scattering property by using the noncommutative extension of Bäcklund transformations defined by Dai and Terng in a recent paper.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19352.html} }
TY - JOUR T1 - Noncommutative Multi-Solitons in a Modified Chiral Model in 2+1 Dimensions AU - Zhu , Xiujuan JO - Communications in Mathematical Research VL - 4 SP - 349 EP - 360 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19352.html KW - noncommutative, star product, Moyal-Weyl map, Bäcklund transformation. AB -

Multi-soliton configurations of a Moyal-type noncommutative deformed modified 2+1 chiral model have been constructed by dressing method several years ago. These configurations have no-scattering property. By making a second-order pole in the dressing ansatz, two-soliton configurations with genuine soliton-soliton interaction were constructed after that. We go on in this paper to construct a large family of multi-soliton configurations with scattering property by using the noncommutative extension of Bäcklund transformations defined by Dai and Terng in a recent paper.

XiujuanZhu. (2021). Noncommutative Multi-Solitons in a Modified Chiral Model in 2+1 Dimensions. Communications in Mathematical Research . 25 (4). 349-360. doi:
Copy to clipboard
The citation has been copied to your clipboard